# SDR SWIA200923027

- Difficulty date: November 3, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 38,675 hours, 31,945 cycles
- Engine: Ge CF343A1
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD YOKE BEARINGS AND LINK CORRODED.  (ENG CHANGE)  REPLACED YOKE AND LINK PER AMM.
